MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA V-LYTE INTEGRATED MULTISENSOR NA+ K+ CL-; ELECTRODE, ION SPECIFIC, SODIUM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA V-LYTE INTEGRATED MULTISENSOR NA+ K+ CL-; ELECTRODE, ION SPECIFIC, SODIUM
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported to siemens they obtained an erroneously depressed sodium (na) result on one (1) patient sample on the dimension vista 500 system.The erroneously depressed result was reported to the physician and questioned.This sample could not be reprocessed due to quantity not sufficient.A new sample was drawn and processed on an alternate dimension vista 500 system.A higher result was obtained, considered correct, and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneously depressed sodium (na) result.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding an erroneously depressed sodium (na) result on one (1) patient sample on a dimension vista 500 system.Siemens healthcare diagnostics service operations support (sos) concluded the investigation of the event.Sos evaluated the information provided by the customer.No reagent or instrument issues were identified.Quality control (qc) recovered within the customer¿s laboratory ranges at the time of the event.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA V-LYTE INTEGRATED MULTISENSOR NA+ K+ CL-
Common Device Name
ELECTRODE, ION SPECIFIC, SODIUM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key22954560
Report Number2517506-2025-00139
Device Sequence Number9636241
Product Code JGS
UDI-Device Identifier00842768030413
UDI-Public(01)00842768030413(10)5CD807(17)250927
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model NumberN/A
Device Catalogue Number10484429
Device Lot Number5CD807
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown